# SDR DALA2015092205761

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,392 hours, 44,094 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RT MLG DOOR JAM, HOCKEY STICK, CRACKED WITH REPAIR DOUBLER ALSO CRACKED.  BEGIN REMOVING RT MLG DOOR JAM FRAME, 653188, COMPLETED REMOVAL OF RT MLG JAM IAW DWG 5930584, 413699, INSTALLED RT MLG DOOR JAM IAW DWG 590584.
